MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-900; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-900; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-900
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The most probable cause is not yet determined, investigation pending.
 
Event or Problem Description
A customer reported that calibration did not pass for progesterone (prog iii).The customer did not have any remaining calibrator sets for prog iii to recalibrate and it is currently backordered.A technical support specialist (tss) sent the customer prog ii to use until prog iii is back in stock.Tss followed up with the customer and ensured they are able to run prog ii without issues.The customer is waiting for prog iii to arrive which has resulted in a delay.There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-900
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
6506368314
MDR Report Key25295415
Report Number3004529019-2026-00068
Device Sequence Number9248842
Product Code KHO
UDI-Device Identifier04560189283992
UDI-Public04560189283992
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-900
Device Catalogue Number022930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown